# SDR DL76L040494

- Difficulty date: June 1, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 62,069 hours, 9,773 cycles
- Engine: Pwa PW4060
- Engine time: 53,980 hours, 8,608 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Flange
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 53,980 hours, 8,608 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FLANGE CRACK FOUND DURING ROUTINE BORESCOPE.  REPLACING ENGINE.
